Grippostad 2x Grippostad C mit dem Plus an Vitamin C – Grippe Kapseln bei Grippe- und Erkältungsbeschwerden – mit Paracetamol, Vitamin C, Chlorphenamin und Coffein – 2 x 24 Hartkapseln, 100 g
PZN: 2 x 00571748
Inhalt: 2 x 24 Stück
Darreichung: Hartkapseln
Produktbeschreibung
GRIPPOSTAD C hard capsules – the No. 1* recommendation for a cold practical for carrying on the go and also easy to use – with the Grippostad C hard caskets you have your remedy against cold always at hand. You only get too fast with cold viruses – the risk is not only lurking in the crowded track or in the insufficiently ventilated office. The typical symptoms such as fever as well as head and limb pain do not leave long waiting for you. A flu infected or a cold causes unpleasant discomfort such as colds, sore throats and coughs. GRIPPOSTAD C combines the fever-reducing properties of paracetamol with the decongestating chlorphenamine maleate. In addition, vitamin C supports the immune system. + Paracetamol can help relieve head and limb pain and reduce fever + caffeine can enhance the pain-relieving effect of paracetamol + chlorphenamine can contribute to the swelling of the nasal mucosa and relieve irritating cough + The ascorbic acid (vitamin C) contained in the Grippostad C hard capsules supports the immune system. GRIPPOSTAD – strong in case of a cold despite a cold, quickly back on the legs – thanks to GRIPPOSTAD. The cold agent not only helps to relieve discomfort. It is available for different stages of the cold course and in different dosage forms.
Warnhinweise
Pain relievers should not be taken for long periods of time or in higher doses without consulting the doctor. Contains: lactose. When taking paracetamol-containing medicines (such as Grippostad® C hard capsules), other agents containing paracetamol should not be taken without medical consultation.
PZN: 2 x 00571748
Inhalt: 2 x 24 Stück
Darreichung: Hartkapseln
Gegen grippale Infekte und Erkältungskrankheiten
Specification: Grippostad 2x Grippostad C mit dem Plus an Vitamin C – Grippe Kapseln bei Grippe- und Erkältungsbeschwerden – mit Paracetamol, Vitamin C, Chlorphenamin und Coffein – 2 x 24 Hartkapseln, 100 g
|
User Reviews
Be the first to review “Grippostad 2x Grippostad C mit dem Plus an Vitamin C – Grippe Kapseln bei Grippe- und Erkältungsbeschwerden – mit Paracetamol, Vitamin C, Chlorphenamin und Coffein – 2 x 24 Hartkapseln, 100 g”

There are no reviews yet.